# SDR AALA202503122227

- Difficulty date: February 19, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 75,887 hours, 29,479 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Restraint
- Part number: D53230513200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT SHEAR TIE AT FR 33 BETWEEN S40R AND S41R. REPLACED SHEAR TIE PER SRM 51-42-11.
